# SDR MALA000141

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Nozzle
- Part number: NF24668057
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LEFT ENGINE INTAKE HEAT LIGHT CAME ON STEADY, RAN QRH LIGHT STAYED ON.  RETURNED TO MSP.  MAINTENANCE REPLACED EXHAUST NOZZLE.  OPS CHECKED GOOD.
